Alert archive / Michigan / Special Marine Warnings in 2011

Special Marine Warning 21, NWS Detroit, MI

May 23, 2011

NWS Detroit, MI issued this special marine warning at May 23, 2011, 5:39 PM EDT. It was in force for 96 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
May 23, 2011, 5:39 PM EDT (21:39 UTC)
Expired
May 23, 2011, 7:15 PM EDT
In force
96 min
Issued by
NWS Detroit, MI
Area
Storm-based polygon

What forecasters said that day

The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Detroit, MI wrote its last area forecast discussion before this special marine warning went out at May 23, 4:31 PM EDT, 1 hour 8 minutes earlier.

Area forecast discussion, May 23, 4:31 PM EDT, 1 hour 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
431 PM EDT MON MAY 23 2011

.SHORT TERM...LATE AFTERNOON AND TONIGHT

DESPITE MOST AREAS EXPERIENCING THUNDERSTORMS THIS AFTERNOON...
CONVECTION HAS STRUGGLED TO INTENSIFY IN FRONT OF AN ADVANCING UPPER
LEVEL LOW. AN INCREASED CLOUD FIELD AND EARLIER ROUND OF
THUNDERSTORMS THAT DEVELOPED AROUND NOON REDUCED THE AVAILABLE
WINDOW FOR DESTABILIZATION. WE DID SEE A LINE OF THUNDERSTORMS
DEVELOP ALONG A VORT LOBE WHICH HAS ALREADY MOVED THROUGH THE
NORTHERN CWA...BUT ONLY ABLE TO PRODUCE WIND GUSTS TO 40 MPH IN SOME
LOCATIONS. THE TRAILING END OF THIS FEATURE IN COMBINATION WITH AN
APPROACHING MID-LEVEL WIND MAX(60 KNOTS AT 700MB) HAS CONTRIBUTED TO
HEALTHIER CONVECTION ACROSS EXTREME SOUTHERN LOWER
MICHIGAN...GENERALLY SOUTH OF M-59. THE 18Z DTX SOUNDING DISPLAYED
SOME OF THESE LIMITATIONS WITH ML CAPE OF ONLY AROUND 600 J/KG AT
18Z WHILE THE AIRMASS IN THE SOUTHERN COUNTIES HAS POKED INTO THE
1000-1500 J/KG RANGE. CONVECTION HAS NOW FILLED IN ACROSS NORTHERN
INDIANA AND THIS ACTIVITY MAY CONTINUE TO CLIP THE SOUTHEASTERN
PORTION OF OUR CWA BEFORE THE UPPER LEVEL WAVE PUSHES FAR ENOUGH
EAST TO SHUNT THIS ACTIVITY INTO OHIO/CANADA. NORTHERN PORTIONS OF
THE WATCH WILL BE CANCELLED SHORTLY WITH LOCATIONS FROM M-59
SOUTH(INCLUDING ST CLAIR COUNTY) WILL REMAIN IN THE WATCH FOR A
FEW MORE HOURS. WE HAVE HAD REPORTS OF LIMBS DOWN WITH ONE OF THE
HEALTHIER STORMS IN WAYNE COUNTY SUPPORTING THE CONTINUED SEVERE THREAT.

LATER TONIGHT...ONLY A BRIEF WINDOW FOR A FEW LIGHT
SHOWERS/SPRINKLES WILL LINGER INTO THIS EVENING AS THE HEALTHIER CU
FIELD OVER NORTHERN LOWER MICHIGAN APPROACHES THE SAGINAW VALLEY.
CHANCES OF SHOWERS WILL WANE AS WE LOSE DIURNAL HEATING WITH DRY
CONDITIONS EXPECTED FOR THE REST OF THE NIGHT AS THE COLD FRONT
PUSHES SOUTH.

&&

.LONG TERM...TUESDAY THROUGH NEXT MONDAY

SOUTHWARD MOVING COLD FRONT WILL SETTLE NEAR THE MICHIGAN/OHIO
BORDER EARLY TOMORROW...WHILE HIGH PRESSURE BUILDS INTO THE NORTHERN
GREAT LAKES. THIS WILL BRING COOLER NORTHERLY FLOW TO THE
REGION...WITH LOW CHANCES FOR SHOWER REMAINING CLOSER TO THE FRONT
FROM DETROIT SOUTHWARD. THE FRONT LOOKS TO BE DRIVEN EVEN FURTHER
SOUTH INTO THE OHIO VALLEY TUESDAY NIGHT AS UPPER LEVEL ENERGY
PUSHES DOWN INTO THE LONGWAVE TROUGH OVER EASTERN CANADA AND AS THE
AREA OF HIGH PRESSURE CONTINUES TO SINK THROUGH THE NORTHERN GREAT
LAKES. THIS SHOULD PROVIDE DRY WEATHER AS WELL AS SOME CLEARING
OVERNIGHT.

CANADIAN UPPER TROUGH WILL REMAIN OVER EASTERN CANADA ON
WEDNESDAY/WEDNESDAY NIGHT WHILE THE UPPER LOW NOW OVER CALIFORNIA
LIFTS INTO THE CENTRAL PLAINS. THE APPROACH OF THE UPPER/SURFACE
AREAS OF LOW PRESSURE SHOULD ALLOW THE FRONTAL BOUNDARY OVER THE
OHIO VALLEY TO BEGIN LIFTING BACK NORTHWARD AS A WARM FRONT.
NORTHWARD PROGRESS OF THIS FRONT WILL HOWEVER BE LIMITED BY THE
STRONG DOME OF SURFACE HIGH PRESSURE AND NORTHEASTERLY FLOW HOLDING
OVER THE NORTHERN GREAT LAKES. GFS/NAM/EURO ALL BRING THE FRONT UP
INTO SOUTHERN LOWER MICHIGAN BY WEDNESDAY EVENING...THEN STALL IT
OVERHEAD THROUGH THURSDAY WHILE THE SURFACE LOW TRACKS TO OUR SOUTH.
WET PATTERN LOOKS TO BECOME REESTABLISHED DURING THIS TIMEFRAME AS
WAVES RIDE THE FRONT ACROSS NORTHERN IN/OH AND SOUTHERN
MICHIGAN...AND AS THE REGION RESIDES WITHIN RIGHT ENTRANCE REGION
FORCING. FGEN ALSO LOOKS TO INCREASE WITHIN THE AREA OF DEFORMATION
ON THE NORTH SIDE OF THE SYSTEM...WITH BETTER WIND/THERMAL
CONVERGENCE BETWEEN THE SURFACE LOW TRACKING TO OUR SOUTH AND
STRENGTHENING SURFACE HIGH OVER THE NORTHERN GREAT LAKES. WITH GOOD
MODEL AGREEMENT TODAY WITH HOW FAR NORTH THE FRONT LIFTS...HAVE
BUMPED POPS UP TO HIGH LIKELY WEDNESDAY EVENING THROUGH THURSDAY.
MAX TEMPERATURES WILL BE TRICKY WED/THUR WITH A TIGHT THERMAL
GRADIENT.. MAXES SHOULD RUN CLOSE TO 70 NEAR THE OHIO BORDER...WITH
MUCH COOLER READINGS IN THE MID 50S/LOW 60S ACROSS THE SAGINAW
VALLEY AND THUMB.

SOUTHERN WAVE OVER THE OHIO VALLEY SHOULD GET KICKED EAST THURSDAY
NIGHT AND FRIDAY AS ADDITIONAL UPPER ENERGY CROSSES THE CENTRAL
ROCKIES AND AS THE UPPER TROUGH OVER EASTERN CANADA LIFTS NORTHEAST.
THIS SHOULD ALLOW THE AREA OF DEFORMATION TO EXIT THE AREA THURSDAY
NIGHT AND EARLY FRIDAY. COOL CONDITIONS WILL CONTINUE ON FRIDAY
BEHIND THE SYSTEM...WITH HIGHS ONLY IN THE UPPER 50S TO MID 60S.

THE ENERGY PUSHING INTO THE CENTRAL ROCKIES LOOKS TO LIFT UP ACROSS
THE GREAT LAKES LATE FRIDAY NIGHT AND SATURDAY. THIS SHOULD PROVIDE
ANOTHER CHANCE FOR SHOWERS AS WE HEAD INTO THE HOLIDAY
WEEKEND...WITH A CONTINUATION OF BELOW NORMAL TEMPERATURES. 00Z
UKMET/GEM AND 12Z EURO KEPT A MORE ACTIVE PATTERN OVER MICHIGAN FOR
SUNDAY AND MONDAY...WITH FLATTER FLOW OVER THE CONUS ALLOWING A
SERIES OF WAVES TO RIDE THROUGH THE GREAT LAKES. 18Z/00Z GFS AND 00Z
EURO ARE KEYING IN ON A MORE AMPLIFIED PATTERN HOWEVER...AND BUILD A
RIDGE INTO THE CENTRAL OR WESTERN GREAT LAKES BY THE BEGINNING OF
NEXT WEEK. WILL MENTION JUST SLIGHT CHANCE POPS SUN/MON AS RIDGE
AXIS TO OUR WEST (00Z EURO) COULD ALSO POSE A THREAT FOR CONVECTION.

&&

.MARINE...

LOW PRESSURE OVER EASTERN LAKE SUPERIOR HAS CAUSED BREEZY
SOUTHWESTERLY WINDS OVER THE LAND WHERE MIXING HEIGHTS ARE HIGHER.
BREEZY WINDS OF 15 TO 20 KNOTS HAVE EXTENDED OUT OVER THE NEARSHORE
WATERS WITH MORE STABLE CONDITIONS KEEPING WINDS A LITTLE LOWER OVER
THE OPEN WATERS. THUNDERSTORMS WILL MOVE OUT OF THE AREA BY 6 PM
WITH THE ONLY EXCEPTION BEING TOWARDS LAKE ERIE WHERE A CHANCE OF
THUNDERSTORMS WILL CONTINUE INTO THE EVENING. WINDS WILL VEER AROUND
TO THE NORTHWEST BEHIND A COLD FRONT OVERNIGHT AS THE LOW PRESSURE
SYSTEM TRACKS NORTHEAST INTO ONTARIO. HIGH PRESSURE WILL BUILD SOUTH
INTO THE AREA ON TUESDAY BRINGING LIGHTER WINDS...FOLLOWED BY
ANOTHER LOW PRESSURE SYSTEM TRACKING EAST THROUGH THE OHIO VALLY
FROM LATE WEDNESDAY INTO THURSDAY.

&&

.AVIATION...ISSUED 200 PM EDT MON MAY 23 2011

AN UPPER LEVEL LOW ADVANCING EASTWARD INTO THE GREAT LAKES REGION IS
CAUSING THUNDERSTORMS TO DEVELOP ACROSS LOWER MICHIGAN. SHOWERS AND
THUNDERSTORMS HAVE FILLED IN ALONG A LINE EXTENDING FROM THE SAGINAW
BAY TO NORTHEAST INDIANA AND WILL MOVE NORTHEAST THROUGH THE AREA
DURING THE AFTERNOON HOURS. THIS LINE HAS ALREADY CLEARED MBS AND IS
EXPECTED TO CLEAR THE DETROIT TERMINALS BY AROUND 21Z. WE HAVE BEEN
KEEPING AN EYE ON INSTABILITY IN ADVANCE OF THIS LINE WITH A CHANCE FOR
SOME STORMS TO BE SEVERE DUE TO THE STRONG WINDS ALOFT. IF ANY
STRONGER STORMS DEVELOP UPSTREAM FROM THE TERMINALS THEN TAFS WILL
BE UPDATED TO INCREASE WESTERLY WIND GUSTS...POSSIBLY IN EXCESS OF
40 KNOTS. THERE IS A SMALL CHANCE THAT THE SOUTHERN EXTENSION OF THE
LINE WILL STALL OUT IN THE VICINITY OF THE I-94 CORRIDOR AND
PROLONG THUNDERSTORM CHANCES AT DTW/DET. SOUTHWESTERLY WINDS WILL
BE BREEZY OUTSIDE OF THUNDERSTORMS WITH FREQUENT GUSTS OF 25-30
KNOTS. WINDS GUSTS WILL DIE OFF AS WE LOSE DIURNAL MIXING AROUND
00Z.

THE ASSOCIATED COLD FRONT WILL PUSH SOUTH THROUGH THE AREA BETWEEN
5-10Z TONIGHT WITH WINDS VEERING TO THE NORTHWEST. THIS WILL BRING
AN INCREASE IN LOW CLOUDS WITH CEILINGS DROPPING TO AROUND 1500-2000
FEET.

&&

.DTX WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LAKE HURON...NONE.
LAKE ST CLAIR...NONE.
MI WATERS OF LAKE ERIE...NONE.

&&

SHORT TERM...KEC
LONG TERM....HLO
MARINE.......KEC
AVIATION.....KEC

YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE
AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).
Hazardous weather outlook, May 23, 2:33 PM EDT, 3 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
233 PM EDT MON MAY 23 2011

MIZ047-048-053-060-241845-
MIDLAND-BAY-SAGINAW-SHIAWASSEE-
233 PM EDT MON MAY 23 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
MICHIGAN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE IS A CHANCE OF THUNDERSTORMS ON WEDNESDAY...MAINLY SOUTH OF
INTERSTATE 69. THIS WILL BE THE RESULT OF A LOW PRESSURE SYSTEM
APPROACHING THE REGION FROM THE SOUTHWEST.

.SPOTTER INFORMATION STATEMENT...

LHZ361>363-421-422-241845-
LAKE HURON FROM 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LT
BEYOND 5 NM OFF SHORE-
LAKE HURON FROM PRESQUE ISLE LIGHT TO STURGEON POINT MI BEYOND 5NM
OFF SHORE-
LAKE HURON FROM STURGEON POINT TO ALABASTER MI BEYOND 5NM OFF SHORE-
OUTER SAGINAW BAY SW OF ALABASTER TO PORT AUSTIN MI TO INNER SAGINAW
BAY-INNER SAGINAW BAY SW OF POINT AU GRES TO BAY PORT MI-
233 PM EDT MON MAY 23 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE HURON.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE IS A CHANCE OF THUNDERSTORMS ON WEDNESDAY...MAINLY SOUTH OF
INTERSTATE 69. THIS WILL BE THE RESULT OF A LOW PRESSURE SYSTEM
APPROACHING THE REGION FROM THE SOUTHWEST.

.SPOTTER INFORMATION STATEMENT...

LCZ422-423-460-LEZ444-LHZ441>443-462>464-MIZ049-054-055-061>063-
068>070-075-076-082-083-241845-
ST. CLAIR RIVER-DETROIT RIVER-LAKE ST. CLAIR-
MICHIGAN WATERS OF LAKE ERIE FROM DETROIT RIVER TO NORTH CAPE MI-
PORT AUSTIN TO HARBOR BEACH MI-HARBOR BEACH TO PORT SANILAC MI-
PORT SANILAC TO PORT HURON MI-
LAKE HURON FROM PORT AUSTIN TO HARBOR BEACH BEYOND 5NM OFF SHORE-
LAKE HURON FROM HARBOR BEACH TO PORT SANILAC BEYOND 5NM OFF SHORE-
LAKE HURON FROM PORT SANILAC TO PORT HURON BEYOND 5NM OFF SHORE-
HURON-TUSCOLA-SANILAC-GENESEE-LAPEER-ST. CLAIR-LIVINGSTON-OAKLAND-
MACOMB-WASHTENAW-WAYNE-LENAWEE-MONROE-
233 PM EDT MON MAY 23 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE
HURON...LC AND SOUTHEAST MICHIGAN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NUMEROUS THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND EVENING.
THERE IS A CHANCE OF SEVERE WEATHER WITH SOME OF THESE STORMS. THE
STRONGEST STORMS WILL BE CAPABLE OF PRODUCING DAMAGING WIND GUSTS
TO 70 MPH AND HAIL TO 1.5 INCHES IN DIAMETER AS THEY MOVE EAST AT
40 MPH. THE POTENTIAL FOR SEVERE WEATHER WILL BE BETWEEN 3 PM AND
10 PM. A SEVERE THUNDERSTORM WATCH HAS BEEN ISSUED UNTIL 10 PM.
HEAVY RAINFALL AND LOCALIZED FLASH FLOODING IS ALSO POSSIBLE.

THESE STORMS WILL DEVELOP WITHIN A MOIST AND UNSTABLE ENVIRONMENT
IN ADVANCE OF AN APPROACHING COLD FRONT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE IS A CHANCE OF THUNDERSTORMS ON WEDNESDAY...MAINLY SOUTH OF
INTERSTATE 69. THIS WILL BE THE RESULT OF A LOW PRESSURE SYSTEM
APPROACHING THE REGION FROM THE SOUTHWEST.

.SPOTTER INFORMATION STATEMENT...

AGD

YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE
AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).

In the hours before

Local storm report, May 23, 4:43 PM EDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
443 PM EDT MON MAY 23 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0415 PM     TSTM WND DMG     4 WSW ST. CLAIR SHORES  42.47N 82.96W
05/23/2011                   MACOMB             MI   BROADCAST MEDIA

            NUMEROUS LARGE LIMBS DOWN

&&

ADODSON
Local storm report, May 23, 4:46 PM EDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
446 PM EDT MON MAY 23 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0415 PM     TSTM WND DMG     3 WSW ST. CLAIR SHORES  42.47N 82.95W
05/23/2011                   MACOMB             MI   TRAINED SPOTTER

            LARGE TREE DOWN ON POWERLINES

&&

ADODSON
Local storm report, May 23, 5:14 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
514 PM EDT MON MAY 23 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1256 PM     TSTM WND DMG     2 NE MIDLAND            43.64N 84.20W
05/23/2011                   MIDLAND            MI   AMATEUR RADIO

            SIX INCH DIAMETER LIMBS DOWN AND SEVERAL TREES

&&

ADODSON
Local storm report, May 23, 5:20 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
520 PM EDT MON MAY 23 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0354 PM     TSTM WND DMG     4 ESE LIVONIA           42.37N 83.30W
05/23/2011                   WAYNE              MI   TRAINED SPOTTER

            30 INCH DIAMETER TREE DOWN

&&

ADODSON
Special weather statement, May 23, 5:27 PM EDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
527 PM EDT MON MAY 23 2011

MIZ076-232230-
WAYNE-
527 PM EDT MON MAY 23 2011

...SIGNIFICANT WEATHER ADVISORY...

AT 525 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES NORTHWEST OF
DOWNTOWN DETROIT TO 9 MILES SOUTHEAST OF LIVONIA TO 10 MILES SOUTH OF
LIVONIA...MOVING EAST AT 50 MPH.

PEA SIZE HAIL...WINDS UP TO 50 MPH...OCCASIONAL CLOUD TO GROUND
LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THESE STORMS.

* THUNDERSTORMS WILL BE NEAR...
  DOWNTOWN DETROIT BY 535 PM EDT...
  GROSSE POINTE BY 540 PM EDT...

GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE
PASSED.

MR
Local storm report, May 23, 5:32 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
532 PM EDT MON MAY 23 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0517 PM     TSTM WND DMG     3 NNW MANCHESTER        42.19N 84.06W
05/23/2011                   WASHTENAW          MI   TRAINED SPOTTER

            3-4 INCH DIAMETER LIMBS DOWN. PEA SIZE HAIL ALSO
            REPORTED.

&&

ADODSON

The office that day

Everything else NWS Detroit, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 22, 9:28 PM EDTSevere Thunderstorm WarningDTXShiawassee22 min
May 22, 10:53 PM EDTSpecial Marine WarningDTX28 min
May 23, 2:30 PM EDTSpecial Marine WarningDTX105 min
May 23, 3:42 PM EDTSevere Thunderstorm WarningDTXWayne40 min
May 23, 3:43 PM EDTSpecial Marine WarningDTX62 min
May 23, 4:15 PM EDTSevere Thunderstorm WarningDTXMacomb, Saint Clair45 min
May 23, 5:09 PM EDTSevere Thunderstorm WarningDTXWashtenaw66 min
May 23, 5:35 PM EDTSevere Thunderstorm WarningDTXWayne55 min
May 23, 6:00 PM EDTAreal Flood AdvisoryDTXWashtenaw, Wayne3 hr
May 23, 6:06 PM EDTSevere Thunderstorm WarningDTXLenawee54 min
May 23, 6:19 PM EDTSpecial Marine WarningDTX86 min
May 23, 6:25 PM EDTSevere Thunderstorm WarningDTXMonroe80 min
May 23, 7:27 PM EDTSevere Thunderstorm WarningDTXWashtenaw, Wayne63 min
May 23, 7:34 PM EDTSpecial Marine WarningDTX56 min
May 23, 7:50 PM EDTSevere Thunderstorm WarningDTXMonroe31 min

Nearby

Special Marine Warnings in Michigan, 2011Every special marine warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.